# SDR FDEA201806251576

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,681 hours, 17,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000002
- Part serial: FH1197
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SKIN HAS GOUGE (4 PLACES) COMPLIED WITH EA 6-5750-T0340423 DATED JUNE 19, 2018. TITLE: WINGS - FLIGHT SURFACES - LT WING INBD FLAP TOP SKIN REPAIR, BETWEEN RIB 5 AND RIB 7 TRACK RIB 2, BETWEEN STRINGERS 2.1 AND 2.2.  MAJOR REPAIR.
